Get Online Consultation

We provide you online consultation with our cardiologists. Currently we provide email consultation for your cardiac queries. Video, Voice and Text Chat consultation will be starting soon. All consultations are cost free. You can send your queries using our Contact Form

You can also post your medical queries in our forum. To go to our forume click Cardiology Forum

Consultation Request

My husband has recently had a heart attack, he has arthritis and sarcoidosis. He is frequently depressed, in pain, has dificulty taking excersise ...nothing seams to help him. Life is passing him by. He is 69 has had sarcoidosis since his late twenties.

He had a heart attack 5 weeks ago. The damage was in an artery. we were told it was likely to have been caused by the high dose of steroids he has had to take over the years. Treatment is by medicstion. No stent advised for the time being.

About Present Condition: constantly without energy even after a good night's sleep. Describes it "like someone has stamped on his chest" No enthusuasm to do much. depressed .

About Current Medication: not sure what he takes.. a cupboard full! steroids, something for blood pressure, though blood presure is fine, something for thining the blood others I don't know.


Re: Consultation

Why not consult a psychiatrist regarding his depressions.

His cardiac situation should be reevaluated. ECG and tread mill test should be done, if there is evidence for progression of his coronary heart disease a coronary angiogram should be repeated.
Best Regards,

Medical Team, Heart Consult


Marfan Syndrome Patient

Respected Sir,

Here in Pakistan, doctors have diagnosed me a patient of marfan syndrome. In the echocardiography, aortic dilated root and mitral velve leakage is found. Some doctors are suggesting for an urgent surgery while others are delaying and advising for continue medicines. Please help me regarding my further treatment.

Thanks.


Marfan Syndrome Patient

To what extend is aortic root dilated? Please send echo report to consult@heart-consult.com

Regards, Medical Team, Heart Consult


Inquiry about Heart bypass

Last week my father had an angiography please see below results:

LMS:   Long and normal
LAD:   Critical 80% ostial disease. 1st diagonal has mid segment 80% disease.
LCx:    70-80% ostial disease. OM1 and OM2 has ostial severe disease.
Totally occluded proximally, cross fills from left system.
LV Angio:       Good LV function.
Diagnosis.      TVCAD for CABG surgery.
Kindly advise me about bypass.

 

Re: Bypass Surgery

According to report your father need CABG.

Since he has good LV Function, this is a routine operation.
I would suggest contacting a high volume centre.
All the best
Medical Team, Heart Consult

Medical Advice

I am suffering from hypertension since November 2010.After taking medicine for 4 months my blood pressure was 140/90. But as on date I am able to reduce my weight from 86 Kgs to 80 Kgs. My height is 173 cms. I am still taking Tenoric 50 (Atenol 50mg & Chlorthalidone 12.5mg) after break fast & RAMISTAR A ( Rampril 2.5 mg & Amlodipine 5 mg) after dinner. Now days my blood pressure is quite normal at 118/78. Can I reduce the medicine now. Also can I take only Tenoric 50 and stop taking RAMISTAR A. Which one is better medicine. Please advise.


Re: Medical Advice

You could stop either one of them,  personally i would stop Tenoric 50 

Try to reduce more weight, do exercise and decrease salt intake.
Regards, 
Medical Team, Heart Consult

Second Opinion

I am wondering about the long term safety of using cordarone for a 76 year old man with COPD, HTN, A fib, diabetes, recent MI, and metabolic encephalopathy. He dose was just cut in half due to neuro side effects and is soon to be sent to a skilled nursing facility.

He had a triple bypass 6 weeks ago, aspirated with first feeding, was reintubated and is now being weaned


Reply

if he is in afib i would discontinue cordarone, since amidarone main indication is rhythm control and not rate control. 

Medical Team, Heart Consult